MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 13MM; SEE H10

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 13MM; SEE H10
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 13MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 11/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a legal notification, that a patient, initial right tka, implanted with an optetrak polyethylene tibial insert, on (b)(6) 2016, underwent a revision procedure on (b)(6) 2022, approximately 6 years 8 months post the initial procedure, due to ¿osteolysis¿ and ¿synovitis secondary to polyethylene wear.¿ the plaintiff¿s revision surgery was due to accelerated and preventable wear of the defective polyethylene insert component within the optetrak device.As a direct, proximate, and legal consequence of the defective nature of the optetrak devices as described herein, plaintiff has suffered and continues to suffer permanent and debilitating injures and damages, including but not limited to, significant pain and discomfort; gait impairment; poor balance; difficulty walking; component part loosening; soft tissue damage; bone loss; and other injuries which all require ongoing medical care.As a further direct, proximate, and legal consequence of the defective nature of the optetrak devices, plaintiff has sustained and will sustain future damages, including but not limited to cost of medical care; rehabilitation; home health care; loss of earning capacity; mental and emotional distress; and pain and suffering.No device returns anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 13MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16456541
Report Number1038671-2023-00273
Device Sequence Number6560756
Product Code JWH
UDI-Device Identifier10885862173737
UDI-Public10885862173737
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2021
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 13MM
Device Catalogue Number02-012-44-5013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer11/08/2024
11/06/2024
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date11/08/2024
11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown